# SDR FDEA201409122604

- Difficulty date: September 12, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 56,731 hours, 10,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT CLOSE.  CYCLED DOOR CLOSED HALF WAY MANUALLY & THEN OPERATES NORMAL.  CYCLED DOOR THROUGH FULL TRAVEL ELECTRICALLY IAW AMM 52-11-02-2 OPENING & CLOSING FWD PAX DOOR MX PRACTICES, ALL OPERATIONS CHECKED NORMAL.
